# SDR 2009FA0000301

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Part serial: RW0734
- Condition: Intermittent
- Location: Mlg
- Part time: 484 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE UP POSITION, THE GEAR FAILED TO RETRACT, PILOT THEN PUT THE GEAR SELECTOR IN THE DOWN POSITION AND RETURNED TO BASE.  ON TROUBLESHOOTING,  THE MECHANIC CYCLED GEAR SEVERAL TIMES AND WAS UNABLE TO GET THE GEAR TO FAIL.  PROBABLE CAUSE AT THIS TIME, UNKNOWN.  RECOMMENDATION IT TO REPLACE RELAY UNTIL MFG DESIGNS A BETTER RELAY.  (K)
